# SDR CA010423007

- Difficulty date: March 15, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT IN CRUISE FLIGHT 29,000 FEET ALTITUTE OAT 45 WEATHER CLEAR NO TURBULENCE. SIMULTANEOUS LOUD BANG AND LT (PILOTS) WINDSHIELD (INNER PANE)INSTANT SPIDER WEB CRACKS.
